# SDR 9PMA2013042400002

- Difficulty date: April 21, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N17ND
- Make and model: Gulstm GV
- Aircraft serial: 518
- Aircraft time: 7,443 hours, 2,925 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1159SCAV4522
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWERED LANDING GEAR AND RECEIVED A NOSE WHEEL STEERING FAIL MESSAGE.  PERFORMED A GO AROUND AND WENT OVER CHECKLIST.  LANDED, ENGAGED NOSE WHEEL STEERING, CAUTION LIGHT WENT OUT AND HAD NOSE WHEEL STEERING.  TAXIED AIRCRAFT TO FBO WITHOUT INCIDENT. FOUND DOWNLOCK SWITCH FAILED.
